Convergence of hydrodynamical limits for generalized carleman models

Hironari Miyoshi, Masayoshi Tsutsumi

    Research output: Contribution to journalArticle

    Abstract

    We consider the initial-boundary value problem for a 2-speed system of first order semilinear hyperbolic equations. We establish the existence of global weak solutions in L1 by the theory of nonlinear contraction semigroups. Using the monotone method and the div-curl lemma, we investigate the hydrodynamical limits of the solutions of the hyperbolic systems and show that the limits verify the doubly nonlinear parabolic equations.

    Original languageEnglish
    Pages (from-to)351-382
    Number of pages32
    JournalFunkcialaj Ekvacioj
    Volume59
    Issue number3
    DOIs
    Publication statusPublished - 2016

    Fingerprint

    Contraction Semigroup
    Nonlinear Semigroups
    Monotone Method
    Global Weak Solutions
    Curl
    Semilinear Equations
    Nonlinear Parabolic Equations
    Hyperbolic Systems
    Hyperbolic Equations
    Initial-boundary-value Problem
    Lemma
    Verify
    First-order
    Model

    Keywords

    • Carleman’s equation
    • Div-curl lemma
    • Hydrodynamical limit
    • Monotone method

    ASJC Scopus subject areas

    • Analysis
    • Algebra and Number Theory
    • Geometry and Topology

    Cite this

    Convergence of hydrodynamical limits for generalized carleman models. / Miyoshi, Hironari; Tsutsumi, Masayoshi.

    In: Funkcialaj Ekvacioj, Vol. 59, No. 3, 2016, p. 351-382.

    Research output: Contribution to journalArticle

    Miyoshi, Hironari ; Tsutsumi, Masayoshi. / Convergence of hydrodynamical limits for generalized carleman models. In: Funkcialaj Ekvacioj. 2016 ; Vol. 59, No. 3. pp. 351-382.
    @article{08c8ab6675b34cecb0ed511857ca5523,
    title = "Convergence of hydrodynamical limits for generalized carleman models",
    abstract = "We consider the initial-boundary value problem for a 2-speed system of first order semilinear hyperbolic equations. We establish the existence of global weak solutions in L1 by the theory of nonlinear contraction semigroups. Using the monotone method and the div-curl lemma, we investigate the hydrodynamical limits of the solutions of the hyperbolic systems and show that the limits verify the doubly nonlinear parabolic equations.",
    keywords = "Carleman’s equation, Div-curl lemma, Hydrodynamical limit, Monotone method",
    author = "Hironari Miyoshi and Masayoshi Tsutsumi",
    year = "2016",
    doi = "10.1619/fesi.59.351",
    language = "English",
    volume = "59",
    pages = "351--382",
    journal = "Funkcialaj Ekvacioj",
    issn = "0532-8721",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "3",

    }

    TY - JOUR

    T1 - Convergence of hydrodynamical limits for generalized carleman models

    AU - Miyoshi, Hironari

    AU - Tsutsumi, Masayoshi

    PY - 2016

    Y1 - 2016

    N2 - We consider the initial-boundary value problem for a 2-speed system of first order semilinear hyperbolic equations. We establish the existence of global weak solutions in L1 by the theory of nonlinear contraction semigroups. Using the monotone method and the div-curl lemma, we investigate the hydrodynamical limits of the solutions of the hyperbolic systems and show that the limits verify the doubly nonlinear parabolic equations.

    AB - We consider the initial-boundary value problem for a 2-speed system of first order semilinear hyperbolic equations. We establish the existence of global weak solutions in L1 by the theory of nonlinear contraction semigroups. Using the monotone method and the div-curl lemma, we investigate the hydrodynamical limits of the solutions of the hyperbolic systems and show that the limits verify the doubly nonlinear parabolic equations.

    KW - Carleman’s equation

    KW - Div-curl lemma

    KW - Hydrodynamical limit

    KW - Monotone method

    UR - http://www.scopus.com/inward/record.url?scp=85006511708&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85006511708&partnerID=8YFLogxK

    U2 - 10.1619/fesi.59.351

    DO - 10.1619/fesi.59.351

    M3 - Article

    VL - 59

    SP - 351

    EP - 382

    JO - Funkcialaj Ekvacioj

    JF - Funkcialaj Ekvacioj

    SN - 0532-8721

    IS - 3

    ER -